Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Lyapounov central limit theorem for factorizable arrays


Author: Jacek Wesołowski
Journal: Proc. Amer. Math. Soc. 122 (1994), 565-574
MSC: Primary 60F05
MathSciNet review: 1254859
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sort of the Lyapounov central limit theorem for row-wise factorizable triangular arrays is obtained. Also a new version of the classical Lyapounov theorem for independent random variables, being a tool in the proof of the main result, seems to be of independent interest.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1254859-6
PII: S 0002-9939(1994)1254859-6
Keywords: Central limit theorem, Lyapounov theorem, factorizable distributions
Article copyright: © Copyright 1994 American Mathematical Society